MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, CHINESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, CHINESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-45
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a loop air leakage fault.There was no patient harm reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitations the initial reporter name and address: (tel #): (b)(6).
 
Additional Manufacturer Narrative
A getinge representative was not dispatched to evaluate the iabp unit because the hospital does its own repairs and does not need to go to the scene in person.It was detected that the fault was caused by the damage of the safety disk.Clinical customers have been clearly informed that they cannot be used on patients, and the machine can only be officially used after replacing the safety disc.The clinical client decided that the price of the safety disk was too high, so they did not replace it with a brand new safety disk.After the equipment department repaired it by itself (getinge representative also told that all the machines that have not been repaired by the manufacturer cannot be used clinically), the equipment department felt that there was no problem with the machine.Continue to use.As a result, the device alarms during use and causes adverse events, and then the extubation and machine removal are suspended.It has been repaired and has been used clinically.The serial number cannot be seen clearly because the sticker recording the serial number of the unit is damaged, therefore cannot be provided.The hospital is unwilling to disclose more information.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, CHINESE,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16014087
Report Number2249723-2022-03213
Device Sequence Number15287423
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-45
Device Catalogue Number0998-UC-3013-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer07/16/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown